Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The characters of the finite symplectic group $ {\rm Sp}(4,\,q)$


Author: Bhama Srinivasan
Journal: Trans. Amer. Math. Soc. 131 (1968), 488-525
MSC: Primary 20.80
DOI: https://doi.org/10.1090/S0002-9947-1968-0220845-7
MathSciNet review: 0220845
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. E. Dickson, Linear groups, Dover, New York, 1958. MR 0104735 (21:3488)
  • [1a] -, Canonical forms of quaternary abelian substitutions in an arbitrary Galois field, Trans. Amer. Math. Soc. 2 (1901), 103-138. MR 1500559
  • [2] J. A. Green, The characters of the finite general linear groups, Trans. Amer. Math. Soc. 80 (1955), 402-447. MR 0072878 (17:345e)
  • [3] Serge Lang, Algebraic groups over finite fields, Amer. J. Math. 78 (1956), 555-563. MR 0086367 (19:174a)
  • [4] T. A. Springer, Over symplectische transformaties, Thesis, University of Leiden, 1951. MR 0043785 (13:317e)
  • [5] Bhama Srinivasan, On the modular characters of the special linear groups $ {\text{SL}}(2,{p^n})$, Proc. London Math. Soc. (3) 14 (1964), 101-114. MR 0155899 (27:5832)
  • [6] R. Steinberg, Prime power representations of finite linear groups, Canad. J. Math. 8 (1956), 580-591. MR 0080669 (18:281d)
  • [7] G. E. Wall, On the conjugacy classes in the unitary, symplectic and orthogonal groups, J. Austral. Math. Soc. 3 (1963), 1-62. MR 0150210 (27:212)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.80

Retrieve articles in all journals with MSC: 20.80


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0220845-7
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society